A Set of Orthogonal Polynomials for Use in Approximation of Nonlinearities in Digital QAM Systems

Shin'ichi KOIKE  

IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences   Vol.E86-A   No.3   pp.661-666
Publication Date: 2003/03/01
Online ISSN: 
Print ISSN: 0916-8508
Type of Manuscript: PAPER
Category: Digital Signal Processing
orthogonal polynomials,  2D uniform distribution,  nonlinearity,  digital QAM system,  

Full Text: PDF>>
Buy this Article

This paper derives a set of orthogonal polynomials for a complex random variable that is uniformly distributed in two dimensions (2D). The polynomials are used in a series expansion to approximate memoryless nonlinearities in digital QAM systems. We also study stochastic identification of nonlinearities using the orthogonal polynomials through analysis and simulations.